# SDR DXTA2021100549950

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800201
- Aircraft time: 12,517 hours, 8,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1793M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN INTERIOR EMERGENCY LIGHT OVER WORK TABLE DOES NOT ILLUMINATE DURING EMERGENCY LIGHT CHECK.  THE LIGHT DOES ILLUMINATE WITH MAIN DC POWER. (PRE FLIGHT) // SIGNOFF // PERFORMED EMER UGHTING OPS CHECK, DOME UGHT OVER WORK TABLE DID NOT ILLUMINATE. ALLOWED BATTERY PACK TO CHARGE AND LIGHT WOULD ILLUMINATE BUT BATTERY WAS WEAK. REMOVED #1 BATTERY PACK AND REPLACED WITH REPAIRED UNIT. OPS CHECKED EMER UGHTING SYSTEM IAW CESSNA 680 AMM 33-50-00. NO DEFECTS NOTED
